Advanced Search
Article Contents
Article Contents

Global existence and optimal decay rates of solutions for compressible Hall-MHD equations

Abstract Related Papers Cited by
  • In this paper, we are concerned with global existence and optimal decay rates of solutions for the compressible Hall-MHD equations in dimension three. First, we prove the global existence of strong solutions by the standard energy method under the condition that the initial data are close to the constant equilibrium state in $H^2$-framework. Second, optimal decay rates of strong solutions in $L^2$-norm are obtained if the initial data belong to $L^1$ additionally. Finally, we apply Fourier splitting method by Schonbek [Arch. Rational Mech. Anal. 88 (1985)] to establish optimal decay rates for higher order spatial derivatives of classical solutions in $H^3$-framework, which improves the work of Fan et al.[Nonlinear Anal. Real World Appl. 22 (2015)].
    Mathematics Subject Classification: Primary: 76W05; Secondary: 35A01, 35D35, 74H40.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Acheritogaray, P. Degond, A. Frouvelle and J. G. Liu, Kinetic formulation and global existence for the Hall-Magneto-hydrodynamics system, Kinet. Relat. Models, 4 (2011), 901-918.doi: 10.3934/krm.2011.4.901.


    S. A. Balbus and C. Terquem, Linear analysis of the Hall effect in protostellar disks, Astrophys. J., 552 (2001), 235-247.doi: 10.1086/320452.


    M. J. Benvenutti and L. C. F. Ferreira, Existence and stability of global large strong solutions for the Hall-MHD system, preprint, arXiv:1412.8516.


    D. Chae, P. Degond and J. G. Liu, Well-posedness for Hall-magnetohydrodynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 555-565.doi: 10.1016/j.anihpc.2013.04.006.


    D. Chae and J. Lee, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, J. Differential Equations, 256 (2014), 3835-3858.doi: 10.1016/j.jde.2014.03.003.


    D. Chae and M. E. Schonbek, On the temporal decay for the Hall-magnetohydrodynamic equations, J. Differential Equations, 255 (2013), 3971-3982.doi: 10.1016/j.jde.2013.07.059.


    Q. Chen and Z. Tan, Global existence and convergence rates of smooth solutions for the compressible magnetohydrodynamic equations, Nonlinear Anal., 72 (2010), 4438-4451.doi: 10.1016/j.na.2010.02.019.


    R. J. Duan, H. X. Liu, S. J. Ukai and T. Yang, Optimal $L^p-L^q$ convergence rates for the compressible Navier-Stokes equations with potential force, J. Differential Equations, 238 (2007), 220-233.doi: 10.1016/j.jde.2007.03.008.


    J. S. Fan, A. Alsaedi, T. Hayat, G. Nakamura and Y. Zhou, On strong solutions to the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 22 (2015), 423-434.doi: 10.1016/j.nonrwa.2014.10.003.


    J. S. Fan, F. C. Li and G. Nakamura, Regularity criteria for the incompressible Hall-magnetohydrodynamic equations, Nonlinear Anal., 109 (2014), 173-179.doi: 10.1016/j.na.2014.07.003.


    J. S. Fan and T. Ozawa, Regularity criteria for the density-dependent Hall-magnetohydrodynamics, Appl. Math. Lett., 36 (2014), 14-18.doi: 10.1016/j.aml.2014.04.010.


    J. S. Fan, S. X. Huang and G. Nakamura, Well-posedness for the axisymmetric incompressible viscous Hall-magnetohydrodynamic equations, Appl. Math. Lett., 26 (2013), 963-967.doi: 10.1016/j.aml.2013.04.008.


    T. G. Forbes, Magnetic reconnection in solar flares, Geophys. Astrophys. Fluid Dyn., 62 (1991), 15-36.doi: 10.1080/03091929108229123.


    J. C. Gao, Q. Tao and Z. A. Yao, Long-time behavior of solution for the compressible nematic liquid crystal flows in $\mathbbR^3$, preprint, arXiv:1503.02865.


    J. C. Gao, Y. H. Chen and Z. A. Yao, Long-time behavior of solution to the compressible magnetohydrodynamic equations, Nonlinear Anal., 128 (2015), 122-135.doi: 10.1016/j.na.2015.07.028.


    Y. Guo and Y. J. Wang, Decay of dissipative equations and negative Sobolev spaces, Comm. Partial Differential Equations, 37 (2012), 2165-2208.doi: 10.1080/03605302.2012.696296.


    H. Homann and R. Grauer, Bifurcation analysis of magnetic reconnection in Hall-MHD systems, Phys. D, 208 (2005), 59-72.doi: 10.1016/j.physd.2005.06.003.


    X. P. Hu and G. C. Wu, Global existence and optimal decay rates for three-dimensional compressible viscoelastic flows, SIAM J. Math. Anal., 45 (2013), 2815-2833.doi: 10.1137/120892350.


    F. C. Li and H. J. Yu, Optimal decay rate of classical solutions to the compressible magnetohydrodynamic equations, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 109-126.doi: 10.1017/S0308210509001632.


    A. Matsumura and T. Nishida, The initial value problems for the equations of motion of viscous and heat-conductive gases, J. Math. Kyoto Univ., 20 (1980), 67-104.


    P. D. Mininni, D. O. Gòmez and S. M. Mahajan, Dynamo action in magnetohydrodynamics and Hall magnetohydrodynamics, Astrophys. J., 587 (2003), 472-481.doi: 10.1086/368181.


    L. Nirenberg, On elliptic partial differential euations, Ann. Scuola Norm. Sup. Pisa, 13 (1959), 115-162.


    M. E. Schonbek, $L^2$ decay for weak solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal., 88 (1985), 209-222.doi: 10.1007/BF00752111.


    D. A. Shalybkov and V. A. Urpin, The Hall effect and the decay of magnetic fields, Astron. Astrophys., (1997), 685-690.


    Z. Tan and H. Q. Wang, Optimal decay rates of the compressible magnetohydrodynamic equations, Nonlinear Anal. Real World Appl., 14 (2013), 188-201.doi: 10.1016/j.nonrwa.2012.05.012.


    Y. J. Wang and Z. Tan, Global existence and optimal decay rate for the strong solutions in $H^2$ to the compressible Navier-Stokes equations, Appl. Math. Lett., 24 (2011), 1778-1784.doi: 10.1016/j.aml.2011.04.028.


    W. J. Wang and W. K. Wang, Decay rates of the compressible Navier-Stokes-Korteweg equations with potential forces, Discrete Contin. Dyn. Syst., 35 (2015), 513-536.doi: 10.3934/dcds.2015.35.513.


    W. J. Wang, Large time behavior of solutions to the compressible Navier-Stokes equations with potential force, J. Math. Anal. Appl., 423 (2015), 1448-1468.doi: 10.1016/j.jmaa.2014.10.050.


    M. Wardle, Star formation and the Hall effect, Astrophys. Space Sci., 292 (2004), 317-323.


    S. K. Weng, On analyticity and temporal decay rates of solutions to the viscous resistive Hall-MHD system, preprint, arXiv:1412.8239.

  • 加载中

Article Metrics

HTML views() PDF downloads(254) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint